What Drugs Cause Sweating?

Sweating is a common side effect of drugs. Most people stop sweating after taking the medication for several days or weeks, although some may continue to sweat while they are on it. It can be very uncomfortable and embarrassing because other members of your family might notice that you are sweating more often than usual.

Are there any symptoms I should watch for?

If you start to have difficulty breathing while taking the drug, call your doctor or get emergency medical care right away. You should also contact your health care provider if additional symptoms appear while taking this medication including: bloody nose; chest pain; cough with red mucous membranes in the back of throat; dark-colored urine (change in color from clear to yellow/orange); decreased appetite; fatigue (loss of energy); headache; irregular heartbeat (palpitations); lightheadedness; nausea; skin rash over body area where treated with drug such as face or arms.; tightness in chest areas when breathing, coughing or exercising too hard plus having trouble swallowing food and water like choking feeling and not being able to swallow food and liquids easily even though there is nothing stuck between teeth without making gagging sounds.; trouble sleeping at night plus waking up during night due to dry mouth that wakes you up then lying awake most part of sleep time.; unusual tiredness that does not go away when amount taken by mouth each day one hour before bedtime.; vomiting blood even though stomach feels empty ;vomiting small amounts once every two hours .

Leave a Comment